# SDR CA130225011

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

(CAN) UPON RELEASING THE PROPELLER BRAKE, PILOTS HEARD AN ABNORMAL ENGINE SOUND AND SUBSEQUENTLY ODOR OF SMOKE IN THE COCKPIT & CABIN. THERE WERE PASSENGERS WERE ONBOARD, AND THEY EXITED THE ACFT IAW THE NORMAL EXITING PROCEDURES. TROUBLESHOOTING ONGOING.
